toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Asenjo, F.A.; Hojman, S.A. pdf  doi
openurl 
  Title New non-linear modified massless Klein-Gordon equation Type
  Year 2017 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 77 Issue 11 Pages 5 pp  
  Keywords  
  Abstract The massless Klein-Gordon equation on arbitrary curved backgrounds allows for solutions which develop “tails” inside the light cone and, therefore, do not strictly follow null geodesics as discovered by DeWitt and Brehme almost 60 years ago. A modification of the massless Klein-Gordon equation is presented, which always exhibits null geodesic propagation of waves on arbitrary curved space-times. This new equation is derived from a Lagrangian which exhibits current-current interaction. Its non-linearity is due to a self-coupling term which is related to the quantum mechanical Bohm potential.  
  Address [Asenjo, Felipe A.; Hojman, Sergio A.] Univ Adolfo Ibanez, UAI Phys Ctr, Santiago, Chile, Email: felipe.asenjo@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000414439100003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 791  
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A. pdf  doi
openurl 
  Title Correspondence between dark energy quantum cosmology and Maxwell equations Type
  Year 2019 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 79 Issue 9 Pages 5 pp  
  Keywords  
  Abstract A Friedmann-Robertson-Walker cosmology with dark energy can be modelled using a quintessence field. That system is equivalent to a relativistic particle moving on a two-dimensional conformal spacetime. When the quintessence behaves as a free massless scalar field in a Universe with cosmological constant, the quantized version of that theory can lead to a supersymmetric Majorana quantum cosmology. The purpose of this work is to show that such quantum cosmological model corresponds to the Maxwell equations for electromagnetic waves propagating in a medium with specific values for its relative permittivity and relative permeability. The form of those media parameters are calculated, implying that a Majorana quantum cosmology can be studied in an analogue electromagnetic system.  
  Address [Asenjoa, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000484523100004 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1053  
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A. doi  openurl
  Title Casimir force induced by electromagnetic wave polarization in Kerr, Godel and Bianchi-I spacetimes Type
  Year 2020 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 80 Issue 11 Pages 7 pp  
  Keywords  
  Abstract Electromagnetic waves propagation on either rotating or anisotropic spacetime backgrounds (such as Kerr and Gödel metrics, or Bianchi�I metric) produce a reduction of the magnitude of Casimir forces between plates. These

curved spacetimes behave as chiral or birefringent materials producing dispersion of electromagnetic waves, in such a way that right� and left�circularly polarized light waves propagate with different phase velocities. Results are explicitly calculated for discussed cases. The difference on the wavevectors of the two polarized electromagnetic waves produces an abatement of a Casimir force which depends on the interaction between the polarization of electromagnetic

waves and the properties of the spacetime.
 
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1268  
Permanent link to this record
 

 
Author Asenjo, FA.; Hojman, SA. doi  openurl
  Title Nondiffracting gravitational waves Type
  Year 2021 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 81 Issue 1 Pages 98  
  Keywords  
  Abstract It is proved that accelerating nondiffracting gravitational Airy wave-packets are solutions of linearized gravity. It is also showed that Airy functions are exact solutions to Einstein equations for non-accelerating nondiffracting gravitational wave-packets.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000616135600003 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1336  
Permanent link to this record
 

 
Author Caroca, R.; Concha, P.; Rodriguez, E.; Salgado-Rebolledo, P. pdf  doi
openurl 
  Title Generalizing the bms(3) and 2D-conformal algebras by expanding the Virasoro algebra Type
  Year 2018 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 78 Issue 3 Pages 15 pp  
  Keywords  
  Abstract By means of the Lie algebra expansion method, the centrally extended conformal algebra in two dimensions and the bms3 algebra are obtained from the Virasoro algebra. We extend this result to construct new families of expanded Virasoro algebras that turn out to be infinite-dimensional lifts of the so-called Bk, Ck and Dk algebras recently introduced in the literature in the context of (super) gravity. We also show how some of these new infinite-dimensional symmetries can be obtained from expanded Kac-Moody algebras using modified Sugawara constructions. Applications in the context of three-dimensional gravity are briefly discussed.  
  Address [Caroca, Ricardo] Univ Catolica Santisima Concepcion, Dept Matemat & Fis Aplicadas, Alonso de Rivera 2850, Concepcion, Chile, Email: rcaroca@ucsc.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000428848200001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 843  
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A. pdf  doi
openurl 
  Title Non-geodesic circular motion of massive spinning test bodies around a Schwarzschild field in the Lagrangian theory Type
  Year 2018 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 78 Issue 10 Pages 7 pp  
  Keywords  
  Abstract Recent interest on studying possible violations of the Equivalence Principle has led to the development of space satellite missions testing it for bodies moving on circular orbits around Earth. This experiment establishes that the validity of the equivalence principle is independent of the composition of bodies. However, the internal degrees of freedom of the bodies (such as spin) were not taken into account. In this work, it is shown exactly that the circular orbit motion of test bodies does present a departure from geodesic motion when spin effects are not negligible. Using a Lagrangian theory for spinning massive bodies, an exact solution for their circular motion is found showing that the non-geodesic behavior manifests through different tangential velocities of the test bodies, depending on the orientation of its spin with respect to the total angular momentum of the satellite. Besides, for circular orbits, spinning test bodies present no tangential acceleration. We estimate the difference of the two possible tangential velocities for the case of circular motion of spinning test bodies orbiting Earth.  
  Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Santiago, Chile, Email: sergio.hojman@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000447801100002 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 921  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: